# SDR DALA2016022301341

- Difficulty date: February 22, 2016
- Submitted: February 23, 2016
- Operation: Air carrier
- Aircraft: N991DL
- Make and model: Doug MD-88
- Aircraft serial: 53343
- Aircraft time: 62,966 hours, 45,352 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Pan
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLES ON INTERNAL PAN APPOXIMATELY 381, HOLES OF FWD HINGE, AT FWD CARGO COMPARTMENT DOOR.  ELONGATED AREA WAS REPAIRED AND INSTALLED A BUSHING IAW ERA 461029-14, REV A, THE INTERNAL FITTING WAS REPLACED IAW SRM 51-30-1 AND 51-30-2.
